Save 50% on Print Books, eBooks & Journals in Medicine! Browse now >>

Lecture Notes in Mathematics

Controllability of Partial Differential Equations Governed by Multiplicative Controls

Authors: Khapalov, Alexander Y.

  • Presents novel and original work in a field with relatively few results
  • Offers a new, high-quality and intrinsically nonlinear methodology
  • Physically motivated, mathematically challenging and timely
see more benefits

Buy this book

eBook $44.99
price for USA
  • The eBook version of this title will be available soon
  • ISBN 978-3-642-12413-6
  • Digitally watermarked, DRM-free
  • Included format:
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $59.95
price for USA
  • ISBN 978-3-642-12412-9
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

The goal of this monograph is to address the issue of the global controllability of partial differential equations in the context of multiplicative (or bilinear) controls, which enter the model equations as coefficients. The mathematical models we examine include the linear and nonlinear parabolic and hyperbolic PDE's, the Schrödinger equation, and coupled hybrid nonlinear distributed parameter systems modeling the swimming phenomenon. The book offers a new, high-quality and intrinsically nonlinear methodology to approach the aforementioned highly nonlinear controllability problems.

Reviews

From the reviews:

“This book offers a detailed study of controllability of infinite-dimensional control systems described by partial differential equations (PDEs), for which the control input appears in a multiplicative way in the differential equations. The book has features that are not often encountered simultaneously in the rest of the literature … . the book is interesting and will have an impact on the topic of the controllability of infinite-dimensional systems. Rigorous proofs are provided for all the results contained in the book.” (Iasson Karafyllis, Mathematical Reviews, Issue 2011 h)

“In this book, the control of evolution processes governed by partial differential equations is studied. … The book is well-written and a welcome addition to the bookshelf for mathematicians with interest in control theory and also researchers in control engineering.” (Martin Gugat, Zentralblatt MATH, Vol. 1210, 2011)


Buy this book

eBook $44.99
price for USA
  • The eBook version of this title will be available soon
  • ISBN 978-3-642-12413-6
  • Digitally watermarked, DRM-free
  • Included format:
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $59.95
price for USA
  • ISBN 978-3-642-12412-9
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Controllability of Partial Differential Equations Governed by Multiplicative Controls
Authors
Series Title
Lecture Notes in Mathematics
Series Volume
1995
Copyright
2010
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-642-12413-6
DOI
10.1007/978-3-642-12413-6
Softcover ISBN
978-3-642-12412-9
Series ISSN
0075-8434
Edition Number
1
Number of Pages
XV, 284
Number of Illustrations and Tables
26 b/w illustrations
Topics